Follow
Miroslav Pranić
Miroslav Pranić
Professor of Mathematics, University of Banja Luka
Verified email at pmf.unibl.org
Title
Cited by
Cited by
Year
Error bounds of certain Gaussian quadrature formulae
MM Spalević, MS Pranić
Journal of computational and applied mathematics 234 (4), 1049-1057, 2010
232010
The Lanczos algorithm and complex Gauss quadrature
S Pozza, MS Pranić, Z Strakoš
Electronic Transactions on Numerical Analysis 50, 1-19, 2018
222018
Gauss quadrature for quasi-definite linear functionals
S Pozza, MS Pranić, Z Strakoš
IMA Journal of Numerical Analysis 37 (3), 1468-1495, 2017
212017
Maximum of the modulus of kernels of Gaussian quadrature formulae for one class of Bernstein–Szegő weight functions
MM Spalević, MS Pranić, AV Pejčev
Applied Mathematics and Computation 218 (9), 5746-5756, 2012
202012
Computing approximate (block) rational Krylov subspaces without explicit inversion with extensions to symmetric matrices
T Mach, MS Pranic, R Vandebril
Electron. Trans. Numer. Anal 43 (100-124), 15, 2014
192014
Computing approximate extended Krylov subspaces without explicit inversion
T Mach, MS Pranić, R Vandebril
Electronic Transactions on Numerical Analysis 40, 414-435, 2013
182013
Bounds of the error of Gauss–Turán-type quadratures
GV Milovanović, MM Spalević
Journal of computational and applied mathematics 178 (1-2), 333-346, 2005
18*2005
Generalized anti-Gauss quadrature rules
MS Pranić, L Reichel
Journal of computational and applied mathematics 284, 235-243, 2015
152015
Rational Gauss quadrature
MS Pranic, L Reichel
SIAM Journal on Numerical Analysis 52 (2), 832-851, 2014
152014
Recurrence relations for orthogonal rational functions
MS Pranić, L Reichel
Numerische Mathematik 123 (4), 629-642, 2013
132013
Maximum of the modulus of kernels in Gauss-Turán quadratures
G Milovanović, M Spalević, M Pranić
Mathematics of computation 77 (262), 985-994, 2008
132008
Error estimates for Gaussian quadratures of analytic functions
GV Milovanović, MM Spalević, MS Pranić
Journal of computational and applied mathematics 233 (3), 802-807, 2009
122009
A rational Arnoldi process with applications
MS Pranić, L Reichel, G Rodriguez, Z Wang, X Yu
Numerical Linear Algebra with Applications 23 (6), 1007-1022, 2016
102016
Error estimates for Gauss–Turán quadratures and their Kronrod extensions
GV Milovanović, MM Spalević, MS Pranić
IMA journal of numerical analysis 29 (3), 486-507, 2009
102009
On the remainder term of Gauss–Radau quadratures for analytic functions
GV Milovanović, MM Spalević, MS Pranić
Journal of computational and applied mathematics 218 (2), 281-289, 2008
102008
Error bounds of some Gauss–Turán–Kronrod quadratures with Gori–Micchelli weights for analytic functions
GV Milovanovic, MM Spalevic, MS Pranic
Rn 17, 11, 2007
82007
Quadrature with multiple nodes, power orthogonality, and moment-preserving spline approximation, Part II
GV Milovanović, MS Pranić, MM Spalević
Applicable Analysis and Discrete Mathematics 13 (1), 1-27, 2019
62019
The Gauss quadrature for general linear functionals, Lanczos algorithm, and minimal partial realization
S Pozza, M Pranić
Numerical Algorithms, 1-32, 2021
52021
Rational Gauss quadrature rules for the approximation of matrix functionals involving Stieltjes functions
J Alahmadi, M Pranić, L Reichel
Numerische Mathematik 151 (2), 443-473, 2022
42022
Quadrature Formulae with Multiple Nodes
GV Milovanovic, MM Spalevic, MS Pranic
preparation, 2017
32017
The system can't perform the operation now. Try again later.
Articles 1–20